# SDR 97ZZZX1426

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N161FN
- Make and model: Boeing 737212
- Aircraft serial: 20521
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 787 S26r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 INSPECTION, CORROSION WAS NOTED ON FORWARD FRAME STA 787 BETWEEN S26R AND S27R.
